# SDR CALA2000265

- Difficulty date: May 7, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N16895
- Make and model: Doug DC-9-82
- Aircraft serial: 49394
- Aircraft time: 48,907 hours, 24,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: 602204418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK RBL 24 F/S 984 AND 1003 HAS SURFACE CORROSION. REMOVED SEAT RACK FROM STA 789-1032 RBL24 IAW SRM 51-30-5  AND INSTALLED NEW TRACK IAW SRM 53-05.
